| Model Number |
SA60WF |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health professional reported that during an intraocular lens (iol) implant procedure, the lens would not advance.The iol was removed and replaced to complete the procedure.